File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On likelihood estimation for a discretely observed jump process

TitleOn likelihood estimation for a discretely observed jump process
Authors
Issue Date2006
PublisherElsevier France, Editions Scientifiques et Medicales. The Journal's web site is located at http://www.elsevier.com/locate/crma
Citation
Comptes Rendus Mathematique, 2006, v. 342 n. 5, p. 341-344 How to Cite?
AbstractWe consider the parameter estimation problem for a Markov jump process sampled at periodic epochs with a constant step. Unlike the diffusion case where a closed form of the likelihood function is usually unavailable, we provide here an explicit expression of the likelihood function of the sampled chain. Moreover under suitable ergodicity condition on the jump process, we establish the consistency and the asymptotic normality of the likelihood estimator as the observation period tends to infinity. © 2005 Académie des sciences. Published by Elsevier SAS. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/132620
ISSN
2015 Impact Factor: 0.446
2015 SCImago Journal Rankings: 1.154
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorDehay, Den_HK
dc.contributor.authorYao, JFen_HK
dc.date.accessioned2011-03-28T09:27:03Z-
dc.date.available2011-03-28T09:27:03Z-
dc.date.issued2006en_HK
dc.identifier.citationComptes Rendus Mathematique, 2006, v. 342 n. 5, p. 341-344en_HK
dc.identifier.issn1631-073Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/132620-
dc.description.abstractWe consider the parameter estimation problem for a Markov jump process sampled at periodic epochs with a constant step. Unlike the diffusion case where a closed form of the likelihood function is usually unavailable, we provide here an explicit expression of the likelihood function of the sampled chain. Moreover under suitable ergodicity condition on the jump process, we establish the consistency and the asymptotic normality of the likelihood estimator as the observation period tends to infinity. © 2005 Académie des sciences. Published by Elsevier SAS. All rights reserved.en_HK
dc.languageengen_US
dc.publisherElsevier France, Editions Scientifiques et Medicales. The Journal's web site is located at http://www.elsevier.com/locate/crmaen_HK
dc.relation.ispartofComptes Rendus Mathematiqueen_HK
dc.titleOn likelihood estimation for a discretely observed jump processen_HK
dc.typeArticleen_HK
dc.identifier.emailYao, JF: jeffyao@hku.hken_HK
dc.identifier.authorityYao, JF=rp01473en_HK
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.crma.2005.12.025en_HK
dc.identifier.scopuseid_2-s2.0-31644445300en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-31644445300&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume342en_HK
dc.identifier.issue5en_HK
dc.identifier.spage341en_HK
dc.identifier.epage344en_HK
dc.identifier.isiWOS:000235251900011-
dc.publisher.placeFranceen_HK
dc.identifier.scopusauthoridDehay, D=6507469530en_HK
dc.identifier.scopusauthoridYao, JF=7403503451en_HK
dc.identifier.citeulike3109511-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats